Prof. Dr. Herbert Lange



Organisation


Department Mathematik
Naturwissenschaftliche Fakultät


Publications (Download BibTeX)


Carocca, A., Lange, H., & Rodríguez, R.E. (2019). Abelian varieties with finite abelian group action. Archiv der Mathematik. https://dx.doi.org/10.1007/s00013-018-1291-9
Carocca, A., Lange, H., & Rodríguez, R.E. (2019). Étale double covers of cyclic p-gonal covers. Journal of Algebra, 538, 110-126. https://dx.doi.org/10.1016/j.jalgebra.2019.07.008
Knop, F., & Lange, H. (1985). Some remarks on compactifications of commutative algebraic groups. Commentarii Mathematici Helvetici, 60(4), 497-507. https://dx.doi.org/10.1007/BF02567430
Knop, F., & Lange, H. (1984). Commutative algebraic groups and intersections of quadrics. Mathematische Annalen, 267(4), 555-571. https://dx.doi.org/10.1007/BF01455973

Last updated on 2016-05-05 at 05:29